# SDR AU510001584

- Difficulty date: August 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WIRE LOCATED ON THE BACK OF PLUG D4001P LOCATED BEHIND THE E I RACK BURNED DUE TO CONTACT WITH TRAY DISCONNECT BRACKET.  (OTHER CAUSE: MATERIAL ) (CASA NR 510001584)
